# SDR DALA1150313116

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y1292 HAS TWO EA SPLICER CORRODED AT FR 68, I/B FLANGE.  REMOVED 2 EA SPLICES ON N/R  260/17.  INSTALLED 2EA SPLICES IAW A319 SRM 51-42-11.  CORROSION DIMENSION: L=1" W=0.5" D=0.045".  OUT OF LIMITS IAW TRM 53-41-15.
